Translator Disclaimer
2021 On the fundamental group schemes of certain quotient varieties
Indranil Biswas, Phùng Hô Hai, João Pedro Dos Santos
Tohoku Math. J. (2) 73(4): 565-595 (2021). DOI: 10.2748/tmj.20200727

Abstract

In [Ar68], M. Armstrong proved a beautiful result describing fundamental groups of quotient spaces. In this paper we prove an analogue of Armstrong's theorem in the setting of $F$-divided [dS07] and essentially finite [No76] fundamental group schemes.

Citation

Download Citation

Indranil Biswas. Phùng Hô Hai. João Pedro Dos Santos. "On the fundamental group schemes of certain quotient varieties." Tohoku Math. J. (2) 73 (4) 565 - 595, 2021. https://doi.org/10.2748/tmj.20200727

Information

Published: 2021
First available in Project Euclid: 22 December 2021

Digital Object Identifier: 10.2748/tmj.20200727

Subjects:
Primary: 14F35

Keywords: $F$-divided fundamental group scheme , essentially finite fundamental group scheme , isotropy subgroup , quotient space

Rights: Copyright © 2021 Tohoku University

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 4 • 2021
Back to Top